[ACE-inhibition and bradykinin-mediated angioedema].
Аннотация
Angiotensin converting enzyme inhibitors (ACE-i) are the most common cause of bradykininin angioedema. These bradykinin-mediated angioedemas are sometimes confused with histamine-induced angioedema, which may cause a late diagnosis and hence poor initial management, deleterious to the patient. This report describes a patient with a bradykinin-mediated angioedema soon after the initiation of perindopril, with laryngeal involvement requiring orotracheal intubation in emergency. The diagnosis was confirmed later and the assay of the activity of the enzymes involved in the catabolism of kinins - aminopeptidase P (APP), carboxypeptidase N (CPN) and Angiotensin-Converting Enzyme (ACE) - demonstrated a decrease of activity of both APP and ACE. As the diagnosis was not made initially, the specific treatments - concentrate of C1 inhibitor or antagonist of the B2 receptor of bradykinin (Icatibant) - were not administered. Any angioedema occurring during a treatment with ACE-i should be considered as a bradykinin-mediated angioedema.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.